# SDR P5CA2017012100034

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,042 hours, 19,930 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK FOUND IN FAN BLADE IN NR 2 ENGINE.   BLADE 1/16" NICK 5.5" FROM TIP. BLADE BLENDED & FOUND WITHIN LIMITS IAW AMM 72-31-02.
